Sentencing theory, proportionality and pragmatism

Henham, R. ORCID: 0000-0002-5631-0214, 2000. Sentencing theory, proportionality and pragmatism. International Journal of the Sociology of Law, 28 (3), p. 239.

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of the Sociology of Law
Creators: Henham, R.
Date: 2000
Volume: 28
Number: 3
Divisions: Schools > Nottingham Law School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:42
Last Modified: 09 Jun 2017 13:08
URI: http://irep.ntu.ac.uk/id/eprint/1393

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year